# SDR DLM90071079

- Difficulty date: August 7, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1364 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LONGERON 29L IS CORRODED AT STA 1364.  REPLACED LONGERON 29L IAW MD90 SRM 51-30-05 AND 51-30-02.
